# SDR VNAA0804005

- Difficulty date: April 5, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 9,958 hours, 10,331 cycles
- Engine: Ge CF343B1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LIGHTNING STRIKE.  MAINTENANCE PERFORMED A VISUAL EN ROUTE AND A DETAILED LIGHTNING STRIKE INSPECTION.  MAINTENANCE FOUND DAMAGE TO THE RIGHT HAND INBOARD FLAP TRAILING EDGE  AND REPAIRED THE DAMAGE UNDER REO 601R-57-52-732 AND THE AIRCRAFT MAINTENANCE MANUAL.  MAINTENANCE PERFORMED OPERATIONAL CHECKS.  OPS CHECKS WERE GOOD.  AIRCRAFT WAS RELEASED FOR SERVICE.
